# SDR SWAA2018060522538

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 63,349 hours, 36,940 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 96774
- Condition: Faulty
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, LEADING EDGE TRANSIT LIGHT ILLUMINATED & REMAINED ILLUMINATED AT FLAPS IS.  R&R NR 8 SLAT INBOARD PROXIMITY SENSOR IAW AMM.
